Alert archive / North Carolina / Flash Flood Warnings in 2004
Flash Flood Warning 37, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Aug 30, 2004, 6:01 AM EDT for Durham County, Johnston County, Wake County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2004, 6:01 AM EDT (10:01 UTC)
- Expired
- Aug 30, 2004, 9:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
Counties Durham County, NC, Johnston County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 19 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 10.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 723 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KRAH 301006
FFWRAH
NCC063-101-183-301300-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
601 AM EDT MON AUG 30 2004
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA
WAKE COUNTY IN CENTRAL NORTH CAROLINA
DURHAM COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 900 AM EDT
* AT 558 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
BANDS OF HEAVY RAIN ASSOCIATED WITH THE CIRCULATION OF GASTON
MOVING INTO THE TRIANGLE. RAINFALL RATES OF ONE INCH PER HOUR
AND GREATER WILL IMPACT THE AREA. MANY LOCATIONS WILL RECEIVED 2
INCHES OF RAIN IN THE NEXT 2 HOURS WITH SOME LOCATIONS
POSSIBLE SEEING AS MUCH AS 3 INCHES THROUGH 9AM.
* SLOW MOVING THUNDERSTORMS WILL PRODUCE FLOODING AROUND...
FUQUAY VARINA...
CARY AND GARNER...
RALEIGH...
DURHAM...
WAKE FOREST...
CLAYTON AND SMITHFIELD...
HEAVY PONDING OF ROADWAYS AND FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS WILL CREATE HAZARDOUS DRIVING CONDITIONS AROUND
PORTIONS OF THE AREA. SECTION OF INTERSTATE 85 IN DURHAM COUNTY AS
WELL AS INTERSTATE 40 AND HIGHWAY 70 WILL EXPERIENCE SOME FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER IS USUALLY DEEPER
THAN IT APPEARS. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO
SWEEP MOST VEHICLES OFF THE ROAD. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED.
SMALL CREEKS AND STREAMS INCLUDING CRABTREE CREEK IN RALEIGH...SWIFT
CREEK NEAR APEX AND LITTLE CREEK IN CLAYTON WILL RISE...POSSIBLY
THREATENING ROADS AND FLOODING NEARBY LOW AREAS. THOSE LIVING IN
FLOOD PRONE AREAS OR NEARBY FLOODING CREEKS AND STREAM SHOULD MOVE
TO HIGHER GROUND IMMEDIATELY.
LAT...LON 3613 7882 3606 7879 3603 7869 3556 7808
3550 7811 3527 7842 3537 7857 3543 7860
3553 7871 3557 7890 3563 7898 3585 7890
3586 7896 3619 7892
$$
041 follow-up statement
000 WGUS72 KRAH 301137 FFSRAH NCC037-063-101-183-301300- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 722 AM EDT MON AUG 30 2004 ...A FLASH FLOOD WARNING CONTINUES IN EFFECT FOR DURHAM...WAKE...AND JOHNSTON COUNTIES UNTIL 9 AM... ...A FLASH FLOOD WARNING CONTINUES IN EFFECT FOR CHATHAM COUNTY UNTIL 930 AM... AT 717 AM EDT DOPPLER RADAR INDICATED THE CENTER OF CIRCULATION OF GASTON WAS IN SOUTHERN WAKE COUNTY MOVING SLOWLY NORTH NORTHEAST. BANDS OF HEAVY RAIN WILL MOVE FROM BENSON AND SMITHFIELD NORTHWEST ACROSS THE TRIANGLE...DURHAM...PITTSBORO AND SILER CITY THROUGH 9AM. RAINFALL RATES OVER ONE INCH PER HOUR CAN BE EXPECTED THROUGH THE MORNING HOURS. LOCATIONS ACROSS SOUTHERN WAKE COUNTY...WESTERN JOHNSTON AND CHATHAM COUNTY HAVE ALREADY RECEIVED 2 TO 3 INCHES OF RAIN. ADDITIONAL RAINFALL THIS MORNING WILL LIKELY RESULT IN FLOODING OF SOME ROADS AND LOW LYING AREAS. TOTAL RAINFALL AMOUNTS RANGING FROM 2 TO 5 INCHES CAN BE EXPECTED ACROSS THE ENTIRE AREA. PERSONS LIVING NEAR CREEKS AND STREAM SUCH AS CRABTREE CREEK AND SWIFT CREEK IN RALEIGH...LITTLE CREEK IN JOHNSTON COUNTY AND BEAR CREEK IN CHATHAM COUNTY SHOULD MONITOR WATER LEVELS THIS MORNING. IF FLOOD WATERS RISE BE PREPARED TO MOVE QUICKLY. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP MOST VEHICLES OFF THE ROAD. DO NOT DROWN...TURN AROUND. $$ 04
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 2:50 AM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Aug 30, 2:50 AM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE RALEIGH NC 250 AM EDT MON AUG 30 2004 ...CORRECTION TO INCLUDE FLOOD WATCH... .SHORT TERM (TODAY THROUGH WEDNESDAY)... EXTRAPOLATION OF CENTER OF CIRCULATION OF GASTON WOULD PUT IT IN THE VICINITY OF HIGHWAY 64 NEAR 12Z AND ACROSS THE VIRGINIA BORDER BEFORE 18Z. RAINFALL TO DROP SHARPLY BEHIND THE CIRCULATION AND TO MINIMAL VALUES 50 MILES OR SO FURTHER SOUTH. CURRENTLY SOME COOLING OF CLOUD TOPS TO THE NORTH OF THE CENTER BUT EXPECT WINDS RELATIVE TO THE CENTER TO BE NO STRONGER THAN AT PRESENT. TROPICAL MOISTURE PERSISTS BEHIND GASTON AS FRONT APPROACHING THE OHIO VALLEY CONTINUES SOUTHEAST. EXPECT THIS FRONT TO SCOUR OUT TROPICAL MOISTURE WEDNESDAY. EXPERIENCE AND 850 MB TROUGH POSITION SUGGESTS GFS MOISTURE IS OVERDONE WEDNESDAY... AND MORNING POPS MAY BE OVERDONE. TUESDAY AFTERNOON LOOKS WARMEST AT SLIGHTLY ABOVE NORMAL WITH MONDAY WEDNESDAY A BIT BELOW. TEMPERATURES NOT TOO FAR FROM NORMALS. && .LONG TERM (WEDNESDAY NIGHT THROUGH SUNDAY)... WILL PLAY THURSDAY AND FRIDAY DRY AHEAD OF RETURNING MOISTURE FROM THE SOUTH. SMALL CHANCES FOR RAIN WILL BUILD TO SOLID CHANCE OF RAIN SUNDAY. FRANCES NOT YET A FACTOR. && .AVIATION... INNER CORE HEAVY RAINBAND SLOWLY DRIFTING NORTH. HEAVIEST RAIN CURRENTLY OVER FAY. WITH VISIBILITIES 2SM...CEILINGS 600 FT AND WINDS 20 GUST 30 MPH. WILL CARRY THIS TREND NORTH WITH TIME...TO RDU BY 10Z...AND ENDING SOMETIME AFTER 12Z. VISIBILITIES AND CEILINGS WILL GRADUALLY IMPROVE FROM SOUTH TO NORTH DURING THE LATE MORNING...EARLY AFTERNOON HOURS. SCATTERED SHOWERS WILL BE A THREAT FOR THE REMAINDER OF THE AFTERNOON AND EVENING HOURS WITH FRONTAL BOUNDARY IN THE AREA AND TROPICAL AIRMASS IN PLACE. WILL USE VCSH INSTEAD OF TEMPO GROUP TO CONVEY RAIN CHANCES INTO THE AFTERNOON AND EVENING. && .RAH WATCHES/WARNINGS/ADVISORIES... NC...FLASH FLOOD WATCH TODAY. && SHORT TERM/LONG TERM...RLH AVIATION...LOCKLEAR
Hazardous weather outlook, Aug 30, 5:47 AM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 547 AM EDT MON AUG 30 2004 NCZ007>011-021>028-038>043-073>078-083>086-088-089-311045- ALAMANCE NC-ANSON NC-CHATHAM NC-CUMBERLAND NC-DAVIDSON NC-DURHAM NC- EDGECOMBE NC-FORSYTH NC-FRANKLIN NC-GRANVILLE NC-GUILFORD NC- HALIFAX NC-HARNETT NC-HOKE NC-JOHNSTON NC-LEE NC-MONTGOMERY NC- MOORE NC-NASH NC-ORANGE NC-PERSON NC-RANDOLPH NC-RICHMOND NC- SAMPSON NC-SCOTLAND NC-STANLY NC-VANCE NC-WAKE NC-WARREN NC-WAYNE NC- WILSON NC- INCLUDING THE CITIES OF...ALBEMARLE...ASHEBORO...BURLINGTON... CHAPEL HILL...CLINTON...DURHAM...FAYETTEVILLE...GOLDSBORO... GREENSBORO...HENDERSON...LAURINBURG...LEXINGTON...LILLINGTON... LOUISBURG...MOUNT OLIVE...NASHVILLE...OXFORD...PITTSBORO...RAEFORD... RALEIGH...ROANOKE RAPIDS...ROCKINGHAM...ROCKY MOUNT...ROXBORO... SANFORD...SMITHFIELD...SOUTHERN PINES...TARBORO...TROY...WADESBORO... WARRENTON...WILSON AND WINSTON-SALEM 547 AM EDT MON AUG 30 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE... THE MAJOR THREAT FROM THE REMNANTS OF TROPICAL STORM GASTON WILL BE FLASH FLOODING...MAINLY NEAR AND NORTH OF THE CENTER OF CIRCULATION... ALTHOUGH ROTATING BANDS OF HEAVY RAINS WILL BRING THE POTENTIAL FOR FLOODING TO OTHER AREAS AS WELL. THE THREAT WILL CLEAR FROM THE WEST AND SOUTHWEST AS THE DAY PROGRESSES AND THE SYSTEM MOVES NORTHEAST. WIDESPREAD RAINS ARE FORECAST TO END NEAR THE VIRGINIA BORDER BY MID TO LATE AFTERNOON TODAY. THERE IS A SMALL THREAT FOR DOWNED TREES...MAINLY FROM GUSTS IN EXCESS OF 35 MPH UPROOTING TREES IN SATURATED SOILS. EMERGENCY MANAGEMENT OFFICIALS AND LOCAL STORM SPOTTER GROUPS SHOULD CLOSELY MONITOR THE LATEST FORECASTS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Aug 30, 1:15 AM EDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 115 AM EDT MON AUG 30 2004 NCZ023>025-039>042-074>077-083>086-088-089-300700- ALAMANCE NC-ANSON NC-CHATHAM NC-CUMBERLAND NC-DURHAM NC-HARNETT NC-HOKE NC-JOHNSTON NC-LEE NC-MONTGOMERY NC-MOORE NC-ORANGE NC-RANDOLPH NC-RICHMOND NC-SAMPSON NC-SCOTLAND NC-WAKE NC- 115 AM EDT MON AUG 30 2004 ...HEAVY RAIN ASSOCIATED WITH A TROPICAL DEPRESSION WILL BE MOVING NORTHWARD THROUGH THE SANDHILLS AND SOUTHERN PIEDMONT OF NORTH CAROLINA THROUGH 300 AM... THE REMNANTS OF A TROPICAL DEPRESSION WERE LOCATED NEAR THE SCOTLAND AND ROBESON COUNTY LINE... NEAR THE LAURINBURG MAXTON AIRPORT AT 110 AM. THESE REMNANTS ARE EXPECTED TO CONTINUE MOVING NORTH THROUGH HOKE AND WESTERN CUMBERLAND COUNTIES THROUGH 300 AM... PASSING VERY CLOSE TO RAEFORD BETWEEN 300 AM AND 400 AM. MODERATE TO OCCASIONALLY HEAVY RAINFALL WILL CONTINUE TO SPREAD NORTHWARD THROUGH THE SANDHILLS AND SOUTHERN PIEDMONT THROUGH 300 AM. THIS INCLUDES AREAS FROM ROCKINGHAM... LAURINBURG AND FAYETTEVILLE TO TROY... ROBBINS... SANFORD... LILLINGTON AND FORT BRAGG. RAINFALL RATES OF 1 TO 1.5 INCHES PER HOUR ARE POSSIBLE ESPECIALLY ALONG THE TRACK OF THE TROPICAL LOW PRESSURE THROUGH HOKE AND CUMBERLAND COUNTIES. THE WINDS ASSOCIATED WITH THE TROPICAL DEPRESSION WILL INCREASE TO BETWEEN 15 AND 25 MPH WITH GUSTS TO 35 MPH. MOTORISTS ARE URGED TO USE CAUTION OVERNIGHT. REMEMBER THAT FLOOD WATERS ARE HARD TO SEE AT NIGHT. THE BEST ADVISE IS TO TURN AROUND DO NOT DROWN. BADGETT
Special weather statement, Aug 30, 1:38 AM EDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 138 AM EDT MON AUG 30 2004 NCZ026>028-042-043-078-300700- EDGECOMBE NC-FRANKLIN NC-JOHNSTON NC-NASH NC-WAYNE NC-WILSON NC- 138 AM EDT MON AUG 30 2004 ...RAIN BANDS ASSOCIATED WITH A TROPICAL DEPRESSION MOVING NORTH THROUGH WAYNE... EASTERN JOHNSTON... WILSON... NASH... AND FRANKLIN COUNTIES THROUGH 300 AM... BANDS OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL MOVE NORTH ACROSS WAYNE... EASTERN JOHNSTON... WILSON... NASH... AND FRANKLIN COUNTIES THROUGH 300 AM. THE HEAVIEST RAIN IS EXPECTED FROM GOLDSBORO TO PRINCETON... FREMONT... LUCAMA AND BAILEY. RAINFALL RATES IN EXCESS OF 2 INCHES IN AN HOUR ARE LIKELY WITH THIS RAIN BAND. MOST AREAS WILL SEE RAINFALL LAST AROUND 30 MINUTES AT ANY ONE GIVEN LOCATION AS THE HEAVY SHOWERS MOVE NORTH AT 40 MPH. REMEMBER A FLASH FLOOD WATCH CONTINUES IN EFFECT THROUGH THE OVERNIGHT PERIOD. MINOR STREET AND ROAD FLOODING WILL LIKELY OCCUR DURING THE SUDDEN INTENSE RAINFALL. MOTORISTS ARE URGED TO TURN AROUND IF THEY ENCOUNTER WATER RUNNING ACROSS THE ROAD AT UNKNOWN DEPTH. BADGETT
Special weather statement, Aug 30, 3:05 AM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 305 AM EDT MON AUG 30 2004 NCZ023>028-039>043-074>078-083>086-088-089-300900- ALAMANCE NC-ANSON NC-CHATHAM NC-CUMBERLAND NC-DURHAM NC-HARNETT NC-HOKE NC-JOHNSTON NC-LEE NC-MONTGOMERY NC-MOORE NC-ORANGE NC-RANDOLPH NC-RICHMOND NC-SAMPSON NC-SCOTLAND NC-WAKE NC- EDGECOMBE NC-FRANKLIN NC-JOHNSTON NC-NASH NC-WAYNE NC-WILSON NC- 305 AM EDT MON AUG 30 2004 ...HEAVY RAIN ASSOCIATED WITH A TROPICAL DEPRESSION WILL CONTINUE MOVING NORTH NORTHEAST THROUGH THE SANDHILLS... EASTERN PIEDMONT... AND COASTAL PLAIN THROUGH 600 AM... AT 305 AM... THE CENTER OF THE REMNANTS OF A TROPICAL DEPRESSION WERE LOCATED OVER EASTERN HOKE COUNTY... ABOUT 10 MILES SOUTHEAST OF RAEFORD. THE LOW PRESSURE CENTER WAS MOVING TOWARD THE NORTH NORTHEAST AT 10 MPH... AND IT IS EXPECTED TO MOVE ACROSS WESTERN CUMBERLAND COUNTY AND INTO SOUTHWEST HARNETT COUNTY BETWEEN 305 AM AND 600 AM... PASSING VERY CLOSE TO FORT BRAGG... POPE AIR FORCE BASE... AND SPRING LAKE. MODERATE TO OCCASIONALLY HEAVY RAINFALL WILL CONTINUE TO SPREAD NORTHWARD THROUGH THE SANDHILLS...COASTAL PLAIN... AND EASTERN PIEDMONT THROUGH 600 AM. THE HEAVIEST RAIN IS EXPECTED IN A SWATH ALONG THE TRACK OF THE LOW PRESSURE SYSTEM THAT INCLUDES HOKE... HARNETT... LEE... MOORE... CHATHAM... WAKE... JOHNSTON... DURHAM... AND FRANKLIN COUNTIES. THIS INCLUDES FAYETTEVILLE... RAEFORD... LILLINGTON... SANFORD... RALEIGH... DURHAM... SMITHFIELD... PITTSBORO... AND LOUISBURG. RAINFALL AMOUNTS OF 1 TO LOCALLY 1.5 INCHES PER HOUR WILL OCCUR IN THESE AREAS. STORM TOTAL RAINFALL AMOUNTS WILL LIKELY RANGE BETWEEN 2 AND 3 INCHES... WITH LOCALLY 4 TO 5 INCHES. RAINFALL WILL TAPER OFF ACROSS AREA FROM WADESBORO TO LAURINBURG TO TROY BY 600 AM AS THE LOW PRESSURE MOVES TO THE NORTH. THE WINDS ASSOCIATED WITH THE TROPICAL DEPRESSION WILL RANGE BETWEEN 15 AND 25 MPH WITH GUSTS TO 35 MPH. MOTORISTS ARE URGED TO USE CAUTION THROUGH THE EARLY MORNING HOURS. REMEMBER THAT FLOOD WATERS ARE HARD TO SEE AT NIGHT. THE BEST ADVISE IS TO TURN AROUND DO NOT DROWN. BADGETT
Special weather statement, Aug 30, 5:00 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 500 AM EDT MON AUG 30 2004 NCZ007>011-022>028-039>043-075>078-086-088-089-301046- ALAMANCE NC-CHATHAM NC-CUMBERLAND NC-DURHAM NC-EDGECOMBE NC- FRANKLIN NC-GRANVILLE NC-GUILFORD NC-HALIFAX NC-HARNETT NC-HOKE NC- JOHNSTON NC-LEE NC-MOORE NC-NASH NC-ORANGE NC-PERSON NC-RANDOLPH NC- SAMPSON NC-VANCE NC-WAKE NC-WARREN NC-WAYNE NC-WILSON NC- INCLUDING THE CITIES OF...ASHEBORO...BURLINGTON...CHAPEL HILL... CLINTON...DURHAM...FAYETTEVILLE...GOLDSBORO...GREENSBORO... HENDERSON...LILLINGTON...LOUISBURG...MOUNT OLIVE...NASHVILLE... OXFORD...PITTSBORO...RAEFORD...RALEIGH...ROANOKE RAPIDS... ROCKY MOUNT...ROXBORO...SANFORD...SMITHFIELD...SOUTHERN PINES... TARBORO...WARRENTON AND WILSON 500 AM EDT MON AUG 30 2004 ...REMNANTS OF GASTON MOVING NORTHEAST ACROSS NORTH CAROLINA... ...LOCALLY HEAVY RAINS LIKELY THIS MORNING... AT 5 AM THE CENTER OF THE REMNANTS OF TROPICAL STORM GASTON WERE LOCATED ABOUT TWENTY MILES NORTH OF FAYETTEVILLE AND MOVING TO THE NORTHEAST AT 12 MPH. ADDITIONAL RAINFALL AMOUNTS THROUGH 630 AM OF ONE TO ONE AND A HALF INCHES ARE POSSIBLE...ESPECIALLY TO THE NORTH OF THE REMNANTS CIRCULATION. ELSEWHERE BANDS OF HEAVY SHOWERS MAY BRING ISOLATED HEAVY RAINS THIS MORNING. AS THE SYSTEM MOVES TO THE NORTHEAST WIDESPREAD RAINS WILL DECREASE AFTER SUNRISE AND EVENTUALLY END IN THE WEST AND SOUTHWEST OVER LOCATIONS SUCH AS WINSTON-SALEM ALBEMARLE AND LAURINBURG. HEAVY RAINS WILL BE MORE LIKELY AND PERSISTENT IN ROXBORO...RALEIGH...TARBORO AND ROANOKE RAPIDS WHERE RAINS WILL LAST INTO THE LATE MORNING OR AFTERNOON. WINDS ASSOCIATED WITH THIS SYSTEM ARE EXPECTED TO RANGE BETWEEN 15 AND 25 MPH WITH GUSTS TO 35 MPH. MOTORISTS ARE URGED TO USE CAUTION THROUGH THE EARLY MORNING HOURS. REMEMBER THAT FLOOD WATERS ARE HARD TO SEE AT NIGHT. THE BEST ADVISE IS TO TURN AROUND DO NOT DROWN.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 2:12 AM EDT | Flash Flood Warning | RAH | Hoke | 2 hr |
| Aug 30, 6:23 AM EDT | Flash Flood Warning | RAH | Chatham | 3 hr |
| Aug 30, 11:10 AM EDT | Flash Flood Warning | RAH | Person | 2 hr |
| Aug 30, 1:16 PM EDT | Flash Flood Warning | RAH | Person | 3 hr |
Nearby
Flash Flood Warnings in North Carolina, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.